American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34G10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Jin Liang, Rainer Nagel and Ti-Jun Xiao. Approximation theorems for the propagators of higher order abstract Cauchy problems. Trans. Amer. Math. Soc. 360 (2008) 1723-1739. MR 2366960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ti-Jun Xiao and Jin Liang. Second order parabolic equations in Banach spaces with dynamic boundary conditions. Trans. Amer. Math. Soc. 356 (2004) 4787-4809. MR 2084398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hartmut Logemann, Richard Rebarber and Stuart Townley. Stability of infinite-dimensional sampled-data systems. Trans. Amer. Math. Soc. 355 (2003) 3301-3328. MR 1974689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peer Christian Kunstmann. Distribution semigroups and abstract Cauchy problems. Trans. Amer. Math. Soc. 351 (1999) 837-856. MR 1443882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nguyen Van Minh. Semigroups and stability of nonautonomous differential equations in Banach spaces . Trans. Amer. Math. Soc. 345 (1994) 223-241. MR 1242785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. A. Kaashoek and S. M. Verduyn Lunel. Characteristic matrices and spectral properties of evolutionary systems . Trans. Amer. Math. Soc. 334 (1992) 479-517. MR 1155350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. Arendt and C. J. K. Batty. Tauberian theorems and stability of one-parameter semigroups . Trans. Amer. Math. Soc. 306 (1988) 837-852. MR 933321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dietmar Salamon. Infinite-dimensional linear systems with unbounded control and observation: a functional analytic approach . Trans. Amer. Math. Soc. 300 (1987) 383-431. MR 876460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Frank Neubrander. Well-posedness of higher order abstract Cauchy problems . Trans. Amer. Math. Soc. 295 (1986) 257-290. MR 831199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jan Prüss. On the spectrum of $C\sb{0}$-semigroups . Trans. Amer. Math. Soc. 284 (1984) 847-857. MR 743749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. C. Grimmer. Resolvent operators for integral equations in a Banach space . Trans. Amer. Math. Soc. 273 (1982) 333-349. MR 664046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] William T. Reid. Properties of solutions of an infinite system of ordinary linear differential equations of the first order with auxiliary boundary conditions . Trans. Amer. Math. Soc. 32 (1930) 284-318. MR 1501539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] I. M. Sheffer. Systems of infinitely many linear differential equations of infinite order, with constant coefficients . Trans. Amer. Math. Soc. 31 (1929) 281-289. MR 1501483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1